Articles | Volume 16, issue 1
https://doi.org/10.5194/npg-16-57-2009
https://doi.org/10.5194/npg-16-57-2009
06 Feb 2009
 | 06 Feb 2009

Information theoretic measures of dependence, compactness, and non-gaussianity for multivariate probability distributions

A. H. Monahan and T. DelSole

Viewed

Total article views: 2,250 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,213 896 141 2,250 160 134
  • HTML: 1,213
  • PDF: 896
  • XML: 141
  • Total: 2,250
  • BibTeX: 160
  • EndNote: 134
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 29 Mar 2025
Download
Share